Thread: HCG giving me gyno!?
11-09-2005, 08:47 AM #1
HCG giving me gyno!?
Hey guys, Im on my last week of a 15 week cycle (my first) of Test Cyp and EQ with some var the last 7 weeks. I've ended my EQ 2 weeks ago and my Test Cyp one week. Im using 100Ed of Test Prop for the 2 weeks after my last cyp shot. My balls have shrunk so much I decided to use 500 mg of HCG EOD for the last 2 weeks of cycle before PCT. I also added 20 mg of nolva ED along with the HCG. Within a few days of starting the HCG I noticed pain and lumps in both nipples so I've upped the nolva to 80mg Ed. At this point I've taken 4 shots of the HCG and noticed some size increase in the boys so it's working. But, they aren't to full size yet.
Should I stop the HCG or just keep running course with the nolva for one more week?
I will be adding IGF (80-100 mcgs per day) next week at the start of PCT along with nolva. I wasn't going to use clomid because of the many sides I read about so often. But I might anyway for a week to kick start the system.
11-09-2005, 09:48 AM #2
11-09-2005, 09:57 AM #3Anabolic Member
- Join Date
- Oct 2005
11-09-2005, 10:02 AM #4Banned
- Join Date
- Aug 2004
Forgive my ignorance I know nothing about steroids or anything like that because I don't intend to use them...but...
isn't HCG , human chorionic gonadotrophin? Its secreted by the placenta in pregnant mothers and is responsible for morning sickness.
What effect does HCG have on men, or isn't it the same hormone?
11-09-2005, 10:15 AM #5
I have read that this can happen with HCG but not at that dose. Are you sure of your constitution amounts on the HCG and how much you are getting? You mention 500mg of HCG but it is measured in IU, probably just a mix up of terms. One other thing that I notice is this. I donít know how much cyp you were taking but even though you stopped the cyp the long ester in the cyp means that the test is still in your system and then you added prop as well which hits you instantly effectively stacking the prop on top of the residual cyp thereby increasing the amount of test in your system. This might be the problem and then the bump that the HCG gave you on top of the test load could have added to the situation or the HCG possibly had no effect at all on the gyno.
Last edited by Eddie8; 11-09-2005 at 10:18 AM. Reason: spelling
11-09-2005, 12:15 PM #6Originally Posted by Eddie8
I must be major gyno prone. When I started this cycle I started to get gyno from 40 mg of Dbol a day in the first week! So I stopped that and 80mg of nolva ED took care of it in about 10 days. I stopped running nolva after that with no gyno syptoms for the remainder of the cycle until now. I was also thinking that the added test prop might be the culprit but I thought it didn't aromatize as much as Cyp did?
Well, the pain has gotten alittle better so I may continue HCG . Im trying to do everything I can to have a successful PCT.
I ran PHs a couple of times in the past including M1T with no gyno signs. Big difference with AAS.
11-09-2005, 12:23 PM #7
thats the stuffOriginally Posted by Flexor
You've got it right. HCG is human chorionic gonadtropin.
During a long cycle testicles can shrink because they are not producing testosterone due to the artificial test administered during the AAS cycle. Taking HCG can bring back the size of the testicles. Im using it just prior to PCT to help jump start my HPTA and recover my natural testosterone production as quickly as possible. Some take it during their cycle to keep the balls up to size all the time. I didn't because I wasn't sure i would need it or not.
This is a simple explanation. It could get much more complicated but not from me.
11-09-2005, 12:28 PM #8
11-09-2005, 03:11 PM #9New Member
- Join Date
- Nov 2005
Hey I just registered to answer this question, b/c it is important.
HCG can 100% absolutely definitely cause gyno! (Even in people not otherwise prone to it.)
Always have nolva on hand when using HCG.
11-09-2005, 03:22 PM #10
[QUOTE=cgb6810]Yep, my screw up on 500 mg. Should have read 500 iu. I have 10,000 units in 10ml and Im taking 1/2cc in a slin pin.QUOTE]
This is probably an unnecessary question but how much water did you mix in to constitute your HCG ?
11-09-2005, 03:28 PM #11
Your still taking that test prop along with the hcg not to mention that you still have some of the cyp in you. Of coarse theres a possiblity of gyno that test does aromatize into estrogen and then the hcg tells your body to relase more LH so it kicks starts your nuts to start pumping natural test. Way to much test going through your body.
11-09-2005, 03:48 PM #12
Researching HCG will tell you that you should take Nolva @ 20mg/day, especially when used in conjunction with test, gyno prone or not. It is very suprising that you had this problem while taking Nolva @ 20mg/ED.
Last edited by Logan13; 11-09-2005 at 03:52 PM. Reason: read more thoroughly
11-09-2005, 03:54 PM #13
It's the combined effect of the fast acting prop, left over cyp and the HCG causing your testes to produce endogenous test. Definitely run the Nolva@80 mg, this should control the gyno signs for you, and since you aren't going to be using it long term you shouldn't have any real concerns IMO. Many have gotten gyno from HCG as it can cause you to produce significant amounts of test.
11-09-2005, 05:23 PM #14
[QUOTE=Eddie8]Originally Posted by cgb6810
The HCG came in a kit with powder in one vial and liquid in another. It says 10ml both on the liquid and powder vial. Judging by the size compared to my 10ml AAS vials it appears pretty close. It may be off alittle, but I don't see it being off much.
BTW thanks for the help
11-09-2005, 05:31 PM #15Originally Posted by shortie
I think since I decided to run HCG after my last test cyp injection I probably should have skipped the prop. My test would have risen from the HCG alone before PCT. Im going to save the prop for my next cycle; cutting competition cycle.
Some good replies guys, thanks!
11-09-2005, 05:41 PM #16
Sounds like you have it correct on the shot volume relative to the constitution amount. Keep in mind that you donít have to mix the entire vial of bactiriostatic water to constitute it. It all depends on how large you want your shot to be relative to the dose. You have 10,000IU in the vial with the powder. If you mixed it with 1cc of water then each .10 of a cc would have 1,000IU in the shot, or 2cc of water would have 500IU per .10 of a cc and so on. I would use a lot less water next time so the shot volume is minimal. The same holds true when mixing growth hormone . Good luck bro.
11-09-2005, 05:45 PM #17
thats how i think i picked some of mine up..it can def happen
11-09-2005, 07:43 PM #18
500iu eod shouldn't do that in that short of a time frame or at that dose.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)